Informatics olympiads: Approaching mathematics through code

Burton, Benjamin A. (2007) Informatics olympiads: Approaching mathematics through code. Mathematics Competitions, 20 2: 29-51.


Author Burton, Benjamin A.
Title Informatics olympiads: Approaching mathematics through code
Journal name Mathematics Competitions
ISSN 1031-7503
Publication date 2007
Sub-type Article (original research)
Volume 20
Issue 2
Start page 29
End page 51
Total pages 23
Place of publication Australia
Publisher Australian Mathematics Trust
Language eng
Subject 01 Mathematical Sciences
0103 Numerical and Computational Mathematics
Keyword International Mathematical Olympiad (IMO)
Mathematics competitions
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 18 Dec 2009, 14:40:16 EST by Ms May Balasaize on behalf of Faculty of Science